# SDR GTIA2023033037079

- Difficulty date: March 29, 2023
- Submitted: March 30, 2023
- Operation: Air carrier
- Aircraft: N629NK
- Make and model: Airbus A320-232
- Aircraft serial: 6300
- Aircraft time: 30,365 hours, 13,733 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Rib
- Part number: D5757433320200
- Condition: Damaged
- Location: Lh Wing
- Part time: 30,365 hours, 13,733 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"LH WING OUTBOARD FLAP RIB 1 ICS CUTOUT HAS DAMAGE RAF 3012936-01 CREATED SDR REQUIRED -VERIFIED NR # 5001223675-0010 AND TC # 1003962640-0010. REPAIR WAS PERFORMED AS PER SPIRIT EA 5753-2318 REV. 00."
